# SDR 81TJ41902

- Difficulty date: April 5, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N81TJ
- Make and model: Beech 400A
- Aircraft serial: RK14
- Aircraft time: 2,067 hours, 2,245 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 45A34412002
- Condition: Chafed
- Location: Rt Pylon
- Part time: 2,067 hours, 2,245 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SKIN PANEL OF RIGHT PYLON HAS CHAFED HOLE FROM CONTACT WITH COWLING.
